On exponential stability of second order delay differential equations

Ravi P. Agarwal, Alexander Domoshnitsky, Abraham Maghakyan

Research output: Contribution to journalArticlepeer-review


We propose a new method for studying stability of second order delay differential equations. Results we obtained are of the form: the exponential stability of ordinary differential equation implies the exponential stability of the corresponding delay differential equation if the delays are small enough. We estimate this smallness through the coefficients of this delay equation. Examples demonstrate that our tests of the exponential stability are essentially better than the known ones. This method works not only for autonomous equations but also for equations with variable coefficients and delays.

Original languageEnglish
Pages (from-to)1047-1068
Number of pages22
JournalCzechoslovak Mathematical Journal
Issue number4
StatePublished - 1 Dec 2015


  • Cauchy function
  • delay equations
  • exponential estimates of solutions
  • uniform exponential stability

All Science Journal Classification (ASJC) codes

  • Mathematics(all)


Dive into the research topics of 'On exponential stability of second order delay differential equations'. Together they form a unique fingerprint.

Cite this